# SDR NOCA11306

- Difficulty date: August 2, 2006
- Submitted: August 4, 2006
- Operation: Air carrier
- Aircraft: N752NA
- Make and model: Boeing 757-28A
- Aircraft serial: 28174
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Power Supply
- Part number: BPS73
- Part serial: 23202
- Condition: Inoperative
- Location: Emrgency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK R4 DOOR EMERGENCY LIGHT INOP, TROUBLESHOT REPLACED AFT POWER SUPPLY, OPS NORMAL.
